Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Foul smell during menstruation. Irregular periods with clotting. Reason?

I have a foul odor during my menstration. Sometimes it s there just prior to starting and just following but is not there that I can tell when I m not menstrating. Also my cycles are becoming irregular when I ve always been regular and I have a watery flow even when my cycle is heavy with clotting. To me that seems to be when the odor is strongest.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Hope this message finds u in good health.
I have gone through ur msg and understand your concern.

it may be due to some sort of hormonal imbalances or variations in the body,though there may be other reasons as well

Nothing to worry about, You should eventually get back to normal.

Take multi vitamin and calcium supplements
Do consult a gynecologist if symptoms worsen

Get back to me for any FOLLOW UP QUERIES anytime.

Regards,Dr Mahaveer Patil...(MBBS,MS,Mch)
Answered: Sat, 6 Aug 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor